IN THIS ARTICLE
What happens if I miss a dose (Restoril)?
Since temazepam is taken as needed, you are not likely to be on a dosing schedule. Take temazepam only when you have time for several hours of sleep.
What happens if I overdose (Restoril)?
Seek emergency medical attention if you think you have used too much of this medicine. An overdose of temazepam can be fatal, especially if taken with alcohol.
Overdose symptoms may include extreme drowsiness, confusion, muscle weakness, slurred speech, tremors, a slow heartbeat, shallow breathing, feeling light-headed, fainting, seizure (black-out or convulsions), and coma.
What should I avoid while taking temazepam (Restoril)?
Do not drink alcohol while you are taking temazepam. It can increase some of the side effects, and could possibly cause a fatal overdose.
Temazepam can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.
What other drugs will affect temazepam (Restoril)?
Before using temazepam, tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by temazepam.
Before taking temazepam, tell your doctor if you are using any of the following drugs:
This list is not complete and there may be other drugs that can interact with temazepam. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.
Where can I get more information?
Your pharmacist can provide more information about temazepam.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?